# SDR CA140820003

- Difficulty date: August 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,926 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 5914868
- Condition: Failed
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH TO RUNWAY 22, WHEN SELECTED, THE FLAPS WOULD NOT MOVE FROM THE FLAPS 3 POSITION TO FULL FLAP.  GO-AROUND WAS INITIATED DUE TO UNSTABLE APPROACH.  ON SECOND ATTEMPT FLAPS MOVED TO THE CORRECT POSITION WHEN COMMANDED.   TROUBLESHOT FLAP SLAT DISAGREE, MESSAGE FOUND FLAP SLAT LEVER MOD INOPERATIVE. R & R FLAP SLAT LEVER IAW AMM 27-53-01.  OPS CHECK GOOD NO FAULTS NOTED, ACFT OK FOR SERVICE.
